# SDR 96ZZZX3674

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4290T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235003
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Armature
- Part number: 41130
- Condition: Failed
- Location: Power Pack
- Part time: 1,048 hours
- Component: HYC5005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE WAS NEW AT POWER PACK OVERHAUL AT 5,055 HOURS.  ARMATURE FAILURE AT 6,103 HOURS.  POWER PACK TT UNKNOWN.
